MathSciNet Relay Station
MathSciNet bibliographic data
MR2523279 (2010k:34215) 34K20 (92D25)
Xu, Rui; Ma, Zhien Global stability of a SIR epidemic model with nonlinear incidence rate and time delay. Nonlinear Anal. Real World Appl. 10 (2009), no. 5, 3175–3189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement